# SDR 2009FA0000055

- Difficulty date: February 3, 2009
- Submitted: February 3, 2009
- Operation: General aviation
- Aircraft: N602MB
- Make and model: Cessna U206G
- Aircraft serial: U20604052
- Aircraft time: 5,652 hours, 3,861 cycles
- Engine: Cont IO550*
- Engine time: 924 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 7160 · Engine Air Intake System
- Part: Duct
- Part number: 12507351
- Condition: Dislodged
- Location: Engine
- Part time: 2,400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BYPASS DOOR ON THE ENGINE AIR INDUCTION FILTER DUCT TO THE THROTTLE BODY WAS FOUND LAYING IN THE BOTTOM OF THE DUCT, THE DOOR PIN HAD FALLEN OUT AND THE DOOR, THE SPRING, AND THE HINGE PIN WERE FOUND IN THE BOTTOM OF THE DUCT , NO PARTS HAD GONE ANY FURTHER UP THE DUCT. THE BYPASS DUCT DOOR IS LOCATED DOWNSTREAM OF THE FILTER, ALL PARTS WERE ACCOUNTED FOR. THE PIN FELL OUT OF THE HINGE BECAUSE THE HINGE END WAS NOT SUFFICIENTLY STAKED CLOSED.
